# SDR GAIA00389

- Difficulty date: July 13, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 714 - TOL-STL - DURING CRUISE, THE AIRCRAFT ENCOUNTERED A LIGHTNING STRIKE.  THE AIRCRAFT CONTINUED TO STL AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  THE LIGHTNING STRIKE INSPECTION REVEALED FOUR EACH RIVETS/SKIN DAMAGED ON THE RIGHT SIDE OF AIRCRAFT DUE TO THE LIGHTNING STRIKE.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO DFW FOR A REPAIR.  A REPAIR WAS PERFORMED TO THE FUSELAGE AT BS 580-600, STRINGER S-7R PER 727 SRM 53-30-3, FIGURE 3 AND FIGURE 20.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
